The Resolution of Uncertainty: An Experimental Study


Ahlbrecht, Martin ; Weber, Martin


Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Institutional and Theoretical Economics : JITE
Volume: 152
Issue number: 4
Page range: 593-607
Place of publication: Tübingen
Publishing house: Mohr Siebeck
ISSN: 0044-2550
Publication language: English
Institution: Business School > ABWL u. Finanzwirtschaft, insbes. Bankbetriebslehre (Weber -2017)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Ahlbrecht, Martin ; Weber, Martin (1996) The Resolution of Uncertainty: An Experimental Study. Journal of Institutional and Theoretical Economics : JITE Tübingen 152 4 593-607 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item